# SDR HEEA085022

- Difficulty date: February 28, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N141BH
- Make and model: Bell 206L-3
- Aircraft serial: 51303
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bearing
- Part number: 206010440001
- Condition: Worn
- Location: Swashplate
- Part time: 17,539 hours
- Component: Swashplate
- Component part number: 206010450113
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SWASHPLATE SUPPORT GROOVED. REPLACED BEARING DUE TO WORN AND SLEEVE SLIDER BEARING 206010459001 DUE TO WORN.  REPAIRED.
